# SDR SWAA2024082618499

- Difficulty date: July 29, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N8724J
- Make and model: Boeing 737-8
- Aircraft serial: 42549
- Aircraft time: 12,088 hours, 5,756 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD CARGO FLOOR SUPPORT AT STATION 500I HAS AREAS OF CORROSION FROM LBL24 TO RBL24.<[01] REMOVED DAMAGE ON FLOOR SUPPORT PER SRM. 51-10-02. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED FLOOR SUPPORT PER SRM 51-40-02.;[02] VERIFIED C/A 1.;[03] INSTALLED NEW FLOOR SUPPORT PER SRM 51-40-02
